Bounded solutions of nonlinear Cauchy problems.

Kreulich, Josef

Abstract and Applied Analysis (2002)

  • Volume: 7, Issue: 12, page 637-661
  • ISSN: 1085-3375

How to cite


Kreulich, Josef. "Bounded solutions of nonlinear Cauchy problems.." Abstract and Applied Analysis 7.12 (2002): 637-661. <>.

author = {Kreulich, Josef},
journal = {Abstract and Applied Analysis},
keywords = {integral solution; -accretive operator; Banach space; -accretive operator},
language = {eng},
number = {12},
pages = {637-661},
publisher = {Hindawi Publishing Corporation, New York},
title = {Bounded solutions of nonlinear Cauchy problems.},
url = {},
volume = {7},
year = {2002},

AU - Kreulich, Josef
TI - Bounded solutions of nonlinear Cauchy problems.
JO - Abstract and Applied Analysis
PY - 2002
PB - Hindawi Publishing Corporation, New York
VL - 7
IS - 12
SP - 637
EP - 661
LA - eng
KW - integral solution; -accretive operator; Banach space; -accretive operator
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.